# SDR DALA2023072105922

- Difficulty date: July 19, 2023
- Submitted: July 21, 2023
- Operation: Air carrier
- Aircraft: N957AT
- Make and model: Boeing 717-200
- Aircraft serial: 55019
- Aircraft time: 53,296 hours, 36,926 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON TRACKS RBL16 AND LBL16 BTW STA 810 TO STA 895 AT AFT CARGO COMPARTMENT. SUMMARY OF NRC 00167: CORROSION LEVEL 2. TIE TRACKS RBL16 AND LBL16 BTW STA 810 TO STA 895 AT AFT CARGO COMPARTMENT WERE REPLACED PER B717-200 SRM 51-41-01-0G. (LP #2874607)
